# SDR TRBA2011350001

- Difficulty date: November 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 36,273 hours, 35,959 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Ail Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT, FOUND THE LEFT AILERON BELLCRANK BRACKET INBD OF RIB 24 CORRODED.  ACFT REMOVED FROM SERVICE.  R & R LT AILERON BELLCRANK BRACKET IAW SRM 51-25-02.  ACFT RETURNED TO SERVICE.
